# SDR UALA2012101005761

- Difficulty date: October 9, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 40,765 hours, 17,234 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Clamp
- Condition: Deteriorated
- Location: Rt Wing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EMERGENCY SLIDE HAS 3 DETERIORATED CLAMPS.  REMOVED AND REPLACED OFF WING SLIDE ASSY RT WING.   INSTALLATION COMPLETE.
